Alert archive / Louisiana / Flash Flood Warnings in 2017
Flash Flood Warning 1, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Jan 2, 2017, 11:59 AM CST for 6 parishes in Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2017, 11:59 AM CST (17:59 UTC)
- Expired
- Jan 2, 2017, 4:00 PM CST
- In force
- 4 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA
The radar
The Ft Polk radar (KPOE), 85 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 6.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2537 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.0
The text
As transmitted.
733 WGUS54 KLCH 021759 FFWLCH LAC001-009-039-053-079-097-022200- /O.NEW.KLCH.FF.W.0001.170102T1759Z-170102T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Lake Charles LA 1159 AM CST MON JAN 2 2017 The National Weather Service in Lake Charles has issued a * Flash Flood Warning for... Northeastern Jefferson Davis Parish in southwestern Louisiana... Southeastern Rapides Parish in central Louisiana... Evangeline Parish in central Louisiana... Northwestern St. Landry Parish in central Louisiana... Avoyelles Parish in central Louisiana... Northwestern Acadia Parish in southwestern Louisiana... * Until 400 PM CST * At 1158 AM CST, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Opelousas, Eunice, Ville Platte, Marksville, Bunkie, Mamou, Basile, Moreauville, Cheneyville, Morrow, Bordelonville, Effie, Cottonport, Pine Prairie, Mansura, Hessmer, Chataignier, Evergreen, Plaucheville and Prairie Ronde. Additional rainfall amounts of one to three inches are possible in the warned area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3116 9183 3044 9220 3038 9268 3131 9218 $$ Brazzell
2 follow-up statements
501 WGUS74 KLCH 022012 FFSLCH Flash Flood Statement National Weather Service Lake Charles LA 212 PM CST MON JAN 2 2017 LAC001-009-039-053-079-097-022200- /O.CON.KLCH.FF.W.0001.000000T0000Z-170102T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson Davis LA-Rapides LA-Evangeline LA-St. Landry LA- Avoyelles LA-Acadia LA- 212 PM CST MON JAN 2 2017 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR NORTHEASTERN JEFFERSON DAVIS...SOUTHEASTERN RAPIDES...EVANGELINE... NORTHWESTERN ST. LANDRY...AVOYELLES AND NORTHWESTERN ACADIA PARISHES... At 211 PM CST, Doppler radar indicated that heavy rain has come to an end across the warned area. Up to three inches of rain have already fallen. Flooding is likely ongoing. Some locations that will experience flooding include... Opelousas, Eunice, Ville Platte, Marksville, Bunkie, Mamou, Basile, Moreauville, Cheneyville, Morrow, Bordelonville, Effie, Cottonport, Pine Prairie, Mansura, Hessmer, Chataignier, Evergreen, Plaucheville and Prairie Ronde. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, country roads, farmland, and other low lying spots. && LAT...LON 3116 9183 3044 9220 3038 9268 3131 9218 $$
161 WGUS74 KLCH 022142 FFSLCH Flash Flood Statement National Weather Service Lake Charles LA 342 PM CST MON JAN 2 2017 LAC001-009-039-053-079-097-022152- /O.CAN.KLCH.FF.W.0001.000000T0000Z-170102T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson Davis LA-Rapides LA-Evangeline LA-St. Landry LA- Avoyelles LA-Acadia LA- 342 PM CST MON JAN 2 2017 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN JEFFERSON DAVIS... SOUTHEASTERN RAPIDES...EVANGELINE...NORTHWESTERN ST. LANDRY... AVOYELLES AND NORTHWESTERN ACADIA PARISHES IS CANCELLED... The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3116 9183 3044 9220 3038 9268 3131 9218 $$ 13
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jan 2, 9:19 AM CST, 2 hours 40 minutes earlier.
Area forecast discussion, Jan 2, 9:19 AM CST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
919 AM CST Mon Jan 2 2017
.UPDATE...
Will continue to be monitoring line of storms as it moves
through the forecast area today. Line of strong to possibly severe
storms is moving through SE Texas. Good marine layer has been
noted on 12Z LCH sounding with elevated showers and isolated
storms ahead of the line. Forecast is generally on track for this
line to move through southwest and south central Louisiana through
the afternoon. For now..no substantial changes to forecasts
although will be frequently adjusting POPs and hazards as line of
storms moves through the area.
&&
.DISCUSSION...
Short Term...Today through Wednesday...
The main weather story will thunderstorm activity late this
morning through this afternoon. Convection that developed in the
warm sector has exited the CWA and additional activity has yet to
develop this morning. Further west, IR satellite imagery shows
thunderstorms have developed along and behind the cold front
located over central TX. This cold front will be the primary
forcing mechanism for convection today. Ahead of the front,
surface dewpoints in the upper 60s to low 70s and surface
temperatures will result in a moderately unstable atmosphere. This
instability combined with bulk shear of 40-50 knots across the
region will be supportive of severe thunderstorms. The Storm
Prediction Center has included the majority of the CWA in a Slight
Risk for severe weather. The potential for severe thunderstorms
appears most likely from SW LA into CENLA which SPC has
highlighted with an Enhanced Risk. While the primary risk from
these storms will be damaging winds, there is also the potential
for large hail and tornadoes this afternoon.
With regards to the timing of these thunderstorms, the cold front
is currently forecast to enter SE TX by early to mid morning.
The thunderstorms are expected to reach the western tier of
parishes by mid morning and Acadiana by early afternoon. Thunderstorm
activity is expected to be east of the area by Monday evening,
with west winds behind the front ushering drier air into the
region. Finally rid of the marine airmass that has been in place,
cooler temperatures are expected Monday night with still warm but
lower readings Tuesday afternoon.
Long Term...Wednesday through Monday...
Model guidance develops a broad, longwave trough across a
majority of the CONUS during the later half of the forecast
period. In addition, a cutoff low is forecast to be located off of
the Pacific Coast. Unfortunately, there is no consensus among the
model guidance with regard to the evolution of this cutoff low
becoming reintegrated with the main trough. For now, continued
with a blended guidance approach and small PoPs Thursday night
through Sunday based on EPS/GEFS rainfall probabilities.
MARINE...
AREAS OF DENSE FOG WILL CONTINUE OVER THE COASTAL LAKES AND BAYS
THROUGH MID MORNING AHEAD OF A FRONTAL BOUNDARY APPROACHING FROM
THE WEST. MOST OF THE DENSE FOG SHOULD DISSIPATE BY MID MORNING
AS SOUTHERLY WINDS INCREASE AHEAD OF THE FRONT. THUNDERSTORMS ARE
EXPECTED TO ACCOMPANY THE FRONT, SOME OF WHICH COULD BE SEVERE
WITH STRONG WINDS. THE FRONT IS FORECAST TO MOVE QUICKLY THROUGH
THE COASTAL WATERS AND EXIT THE REGION BY THIS EVENING. BEHIND THE
FRONT, DRIER CONDITIONS AND WEST WINDS WILL PREVAIL THROUGH
TUESDAY. AN AREA OF HIGH PRESSURE IS THEN FORECAST TO BUILD SOUTH
OVER THE COASTAL WATERS RESULTING IN PREDOMINATELY NORTHERLY FLOW
THROUGH THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 74 51 73 49 / 90 10 0 0
LCH 74 54 73 51 / 90 0 0 0
LFT 77 55 75 52 / 100 10 0 0
BPT 77 53 74 49 / 90 0 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 6 PM CST this evening for LAZ033-042>045-
052>055-074.
TX...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ450-452-
455-470-472-475.
SMALL CRAFT EXERCISE CAUTION until 6 PM CST this evening for
GMZ430-432-435.
&&
PUBLIC...04Hazardous weather outlook, Jan 2, 5:26 AM CST, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 526 AM CST MON JAN 2 2017 LAZ027>033-041>045-052>055-073-074-031130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON- 526 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA AND WEST CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS FROM LATE THIS MORNING THROUGH EARLY THIS AFTERNOON ACROSS SOUTHWEST LOUISIANA INTO ACADIANA. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. LARGE HAIL AND PERHAPS A TORNADO COULD ALSO BE POSSIBLE WITH THESE THUNDERSTORMS. ADDITIONALLY...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN OF ONE TO TWO INCHES WITH LOCALLY HIGHER AMOUNTS. THIS COULD LEAD TO FLASH FLOODING...PARTICULARLY ACROSS PORTIONS OF ACADIANA WHICH HAVE SEEN THREE TO FIVE INCHES OF RAIN OVER THE PAST TWO DAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE LATER TODAY. GMZ430-432-435-450-452-455-470-472-475-031130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 526 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL BE POSSIBLE THROUGH MID MORNING AHEAD OF AN APPROACHING COLD FRONT. IN ADDITION SOUTHWESTERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS RESULTING IN ELEVATED SEAS OF 3 TO 5 FEET OUT TO 20 NM AND 5 TO 8 FEET BEYOND 20 NM. THE PASSAGE OF THE COLD FRONT WILL BRING THE POTENTIAL FOR STRONG TO SEVERE STORMS THROUGHOUT THE DAY. FREQUENT LIGHTNING...STRONG WINDS...WATERSPOUTS...AND HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE LATER TODAY. TXZ180-201-215-216-259>262-031130- TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-NORTHERN NEWTON- SOUTHERN JASPER-SOUTHERN NEWTON- 526 AM CST MON JAN 2 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS AFTERNOON. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. LARGE HAIL AND PERHAPS A TORNADO COULD ALSO BE POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE LATER TODAY.
In the hours before
Special weather statement, Jan 2, 10:47 AM CST, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1047 AM CST MON JAN 2 2017
LAZ041>043-073-074-TXZ215-216-021730-
Jefferson Davis LA-West Cameron LA-East Cameron LA-Acadia LA-
Calcasieu LA-Jefferson TX-Orange TX-
1047 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...JEFFERSON
DAVIS...CALCASIEU AND NORTHWESTERN ACADIA PARISHES...SOUTHEASTERN
ORANGE AND SOUTHEASTERN JEFFERSON COUNTIES UNTIL 1130 AM CST...
At 1047 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Topsy to 6 miles west of Sabine Pass to 14
miles south of High Island. Movement was southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Lake Charles, Port Arthur, Sulphur, Orange, Nederland, Groves, Port
Neches, Eunice, Bridge City, Cameron, Westlake, West Orange, Welsh,
Vinton, Iowa, Elton, Fenton, Moss Bluff, Lake Charles Regional
Airport and Central Gardens.
A tornado watch remains in effect until 200 PM CST for central and
southwestern Louisiana...and southeastern Texas.
LAT...LON 2984 9424 3044 9339 3040 9339 3044 9278
3049 9277 3048 9241 2978 9327 2980 9334
2978 9335 2975 9368 2969 9383 2980 9391
2985 9379 2997 9376 3000 9379 2999 9386
2981 9395 2968 9385 2967 9405 2956 9435
TIME...MOT...LOC 1647Z 308DEG 23KT 3040 9308 2974 9401 2938 9431
13Local storm report, Jan 2, 10:53 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1053 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG 5 NW ORETTA 30.58N 93.50W
01/02/2017 BEAUREGARD LA LAW ENFORCEMENT
SHERIFFS DEPT REPORTS TREES DOWN ON HWY 27 NORTHWEST OF
ORETTA.
&&
MOGGEDSpecial weather statement, Jan 2, 11:31 AM CST, 28 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1131 AM CST MON JAN 2 2017
LAZ041>043-052-073-074-021830-
Jefferson Davis LA-West Cameron LA-East Cameron LA-Acadia LA-
Calcasieu LA-Vermilion LA-
1131 AM CST MON JAN 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...NORTHWESTERN
VERMILION...SOUTHEASTERN JEFFERSON DAVIS...SOUTHEASTERN CALCASIEU AND
SOUTHWESTERN ACADIA PARISHES UNTIL 1230 PM CST...
At 1131 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Iota to Holly Beach.
Movement was east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Jennings, Cameron, Welsh, Lake Arthur, Gueydan, Mermentau, Johnsons
Bayou, Lacassine National Wildlife Refuge, Hayes, Grand Chenier,
Klondike, Morse, Riceville, Gibbstown, Thornwell, Holmwood, Hacketts
Corner, Lowry, Sweet Lake and Holly Beach.
A tornado watch remains in effect until 200 PM CST for southwestern
Louisiana.
LAT...LON 2977 9319 2976 9334 2979 9332 2980 9335
2976 9335 2974 9376 2999 9334 2987 9335
2988 9339 2986 9344 2981 9336 2984 9332
2985 9325 2990 9323 3003 9327 3027 9286
3012 9233 2965 9282
TIME...MOT...LOC 1731Z 272DEG 32KT 3037 9262 2977 9348
13Local storm report, Jan 2, 11:36 AM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1136 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM TSTM WND DMG RAGLEY 30.51N 93.23W
01/02/2017 BEAUREGARD LA BROADCAST MEDIA
LOCAL TELEVISION STATION DISPLAYED SEVERAL POWER POLES
DOWN AND SHED DESTROYED ON HWY 171.
&&
MOGGEDLocal storm report, Jan 2, 11:40 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1140 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG 2 E OBERLIN 30.62N 92.73W
01/02/2017 ALLEN LA BROADCAST MEDIA
LOCAL TELEVISION STATION REPORTS TREE DOWN ACROSS HWY 26.
&&
MOGGEDLocal storm report, Jan 2, 11:58 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1158 AM CST MON JAN 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM TSTM WND DMG REEVES 30.52N 93.04W
01/02/2017 ALLEN LA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND BUILDING DAMAGE ACROSS TOWN.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 6:20 PM CST | Marine Dense Fog Advisory | LCH | 15 hr | |
| Jan 2, 1:56 AM CST | Special Weather Statement | LCH | Beauregard | 34 min |
| Jan 2, 1:59 AM CST | Special Weather Statement | LCH | Avoyelles | 31 min |
| Jan 2, 2:03 AM CST | Special Weather Statement | LCH | Evangeline | 42 min |
| Jan 2, 3:32 AM CST | Special Weather Statement | LCH | Vernon | 43 min |
| Jan 2, 9:11 AM CST | Severe Thunderstorm Warning | LCH | Vernon | 64 min |
| Jan 2, 9:46 AM CST | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 59 min |
| Jan 2, 9:57 AM CST | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 48 min |
| Jan 2, 10:10 AM CST | Tornado Warning | LCH | Vernon | 19 min |
| Jan 2, 10:32 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Beauregard, Evangeline, Rapides and 1 more | 58 min |
| Jan 2, 10:37 AM CST | Special Marine Warning | LCH | 53 min | |
| Jan 2, 10:47 AM CST | Special Weather Statement | LCH | Calcasieu, Cameron, Jefferson Davis | 43 min |
| Jan 2, 11:19 AM CST | Areal Flood Advisory | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Jan 2, 11:27 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Rapides and 1 more | 63 min |
| Jan 2, 11:31 AM CST | Special Weather Statement | LCH | Cameron | 59 min |
| Jan 2, 11:32 AM CST | Special Marine Warning | LCH | 58 min | |
| Jan 2, 12:26 PM CST | Severe Thunderstorm Warning | LCH | Saint Landry, Saint Martin | 34 min |
| Jan 2, 12:28 PM CST | Special Weather Statement | LCH | Acadia, Lafayette, Vermilion | 47 min |
| Jan 2, 12:49 PM CST | Areal Flood Advisory | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 3 hr |
| Jan 2, 1:28 PM CST | Special Weather Statement | LCH | Saint Martin, St. Mary | 47 min |
| Jan 2, 2:42 PM CST | Special Weather Statement | LCH | Saint Martin, St. Mary | 63 min |
Nearby
Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.